# SDR AALA20151215007

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 832 hours, 334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 115E1670G18
- Part serial: F03871
- Condition: Faulty
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FIRST CLASS EMER EXIT LIGHT ILLUMINATED ON LANDING, THEY WENT OUT WHEN LAND VIDEO STARTED.  REPLACED ACP, CROSS LOADED SOFTWARE & PERFORMED OPERATIONAL CHECK IAW AMM 23-42-03.  SYS CHECKED NORMAL.
